| Model Number |
86-0123 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
05/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
This pc is related to (b)(4) which reports the cleaning and re-revision surgery after the confirmation of infection.This pc reports the pain and infection after the revision surgery.It was reported that on an unknown date, the primary surgery was performed.It is also unknown whether the implants used in the primary surgery are jj products or not.On (b)(6) 2022, the revision surgery was performed with the implants in question.The reason for the revision is unknown.After the revision surgery, on (b)(6) 2023, the patient came to the hospital complaining of the sudden knee pain, and the infection was confirmed.No further information is available.Doi; (b)(6) 2022.Dor: (b)(6) 2023.Affected side: unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.